# SDR ASOA201001913

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 4,557 hours, 3,085 cycles
- Engine: Ge CF348C5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CAUTION MSG ON APPROACH INTO ATL COMPLIED W/QRH (EMERGENCY DECLARED).  RESET AND OPS CHECKED GOOD IAW FIM 27-81-00 810-801 A01.   (CLOSED)
